# SDR USAA020295

- Difficulty date: June 19, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Aircraft: N393US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23315
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 46,973 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED 1.5 INCHES LONG, FORWARD SERVICE DOOR AFT LOWER CORNER.  INSTALLED DOUBLER PER SRM 53-10-01 FIG 202.  (M)
